# SDR 2003UALA00901

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 32,992 hours, 12,066 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN HAD 2 AREAS OF WATER INGRESS.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE REPAIRED PER SRM 55-21-11, REP 5E, PG 226, FIG 205 SHEET 3 & 4.
